# SDR R61A201610280614

- Difficulty date: October 12, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 23,730 hours, 18,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17013414004
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERNAL DOUBLER ON FUSELAGE PANEL 192CR.   LOCATED, DRILLED, COUNTERSUNK AND APPLIED ALODINE .
